MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO COLONOSCOPE
Model Number EC34-I10TL
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The time of event is not during procedure.There was no report of patient harm.Video image failure (blackout).
 
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model ec34-i10tl-us is available in the usa with a 510k number k180285.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the image missing.Based on the result, we concluded that it was caused due to the physical damage applied on the ccd module.In addition, our technician confirmed that the lcb (light carrying bundle) defective; however, this defect is not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report and/or the risk analysis results, it was evaluated to submit mdr.

Brand Name
PENTAX
Common Device Name
VIDEO COLONOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key18853656
Report Number9610877-2024-51841
Device Sequence Number17995942
Product Code FDF
UDI-Device Identifier04961333234066
UDI-Public04961333234066
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC34-I10TL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown